Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 3, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jan 17, 2012, 1:14 AM CST for Franklin County, Gasconade County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 17, 2012, 1:14 AM CST (07:14 UTC)
- Expired
- Jan 17, 2012, 1:45 AM CST
- In force
- 31 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Gasconade County, MO
The radar
The St Louis radar (KLSX), 51 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 17, 1:22 AM CST | HAIL 1 | Owensville, MO | IN SOUTHWEST PART OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 16, 11:47 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.2 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
082
WUUS53 KLSX 170714
SVRLSX
MOC071-073-170745-
/O.NEW.KLSX.SV.W.0003.120117T0714Z-120117T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
114 AM CST TUE JAN 17 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 145 AM CST
* AT 110 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OWENSVILLE...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
UNION...ST. CLAIR...ROSEBUD...GERALD...BEAUFORT...PARKWAY...LESLIE
AND NOSER MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3855 9096 3854 9095 3831 9089 3822 9155
3840 9161
TIME...MOT...LOC 0714Z 255DEG 50KT 3834 9144
WIND...HAIL 60MPH 1.00IN
$$
TRUETT1 follow-up statement
341
WWUS53 KLSX 170728
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 AM CST TUE JAN 17 2012
MOC073-170738-
/O.CAN.KLSX.SV.W.0003.000000T0000Z-120117T0745Z/
GASCONADE MO-
128 AM CST TUE JAN 17 2012
...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...ADDITIONAL THUNDERSTORMS ARE EXPECTED...AND A
TORNADO WATCH REMAINS IN EFFECT FOR THE PREDAWN HOURS.
LAT...LON 3845 9137 3855 9096 3854 9095 3831 9089
3825 9136
TIME...MOT...LOC 0728Z 255DEG 50KT 3839 9120
$$
MOC071-170745-
/O.CON.KLSX.SV.W.0003.000000T0000Z-120117T0745Z/
FRANKLIN MO-
128 AM CST TUE JAN 17 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FRANKLIN COUNTY UNTIL 145 AM CST...
AT 127 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BEAUFORT...OR 12 MILES WEST OF UNION...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
ST. CLAIR...UNION...BEAUFORT AND PARKWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3845 9137 3855 9096 3854 9095 3831 9089
3825 9136
TIME...MOT...LOC 0728Z 255DEG 50KT 3839 9120
WIND...HAIL 60MPH 1.00IN
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 16, 10:59 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Jan 16, 10:59 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1059 PM CST MON JAN 16 2012 .UPDATE... /920 PM CST MON JAN 16 2012/ HAVE MADE UPDATES TO GO WITH LIKELY POPS THE REST OF THE EVENING WHERE SHOWERS AND THUNDERSTORMS HAD DEVELOPED OVER MID MISSOURI. THE HRRR HAS DONE A DECENT JOB THIS EVENING DEPICTING THIS DEVELOPMENT...AND SHOWS IT MOVING EAST NORTHEASTWARD TOWARD THE MS RIVER. SHOWERS AND THUNDERSTORMS HAVE ALSO DEVELOPED OVER SOUTHEASTERN KANSAS AHEAD IN RESPONSE TO INCREASING ASCENT AHEAD OF A SHORTWAVE CURRENTLY MOVING ACROSS THE CENTRAL PLAINS. EXPECT THIS AREA TO SPREAD EAST INTO CENTRAL AND SOUTHEAST MISSOURI BY 06Z...SO LIKELY AND CATEGORICAL POPS OVER THE SOUTHEAST TWO THIRDS OF THE CWA OVERNIGHT STILL LOOKS GOOD. RUC STILL DEPICTS THAT BEST VERTICAL MOTION WILL BE EXITING THE AREA JUST AHEAD OF WHEN LOW LEVEL THERMAL PROFILES WILL SWITCH OVER TO SNOW OR SLEET. GOING FORECAST FOR A BRIEF SWITCH OVER TO SNOW WITH LITTLE ACCUMULATION OVER NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS STILL LOOKS GOOD...WITH FLURRIES LINGERING INTO TUESDAY MORNING. BRITT && .DISCUSSION... /313 PM CST MON JAN 16 2012/ IT WAS THE CLOUDS. SC CLOUD FIELD WAS ABOUT 4-6 HOURS DELAYED IN GETTING IN HERE AND NEVER DEVELOPED THAT WELL SINCE IT OCCURRED DURING THE DAY...AND WITH FULL SUNSHINE FOR A GOOD PART OF THE DAY AND A STOUT SW WIND GUSTING TO 40MPH AT TIMES...TEMPS SURGED TO NEAR RECORD LEVELS THIS AFTERNOON IN SOMETHING THAT WAS MORE REMINISCENT OF MID APRIL THAN MID JANUARY. IN FACT...A RECORD MAX TEMP WAS BROKEN AT KCOU OF 70 DEGREES...WITH THE RECORD TEMP OF 71 AT KSTL BEING THREATENED. WEAK LO PRES EXISTED OVER N CNTRL MO AT 20Z WITH A CDFNT EXTENDING TO THE NE AND SW OF THIS LO PRES THRU ERN IA AND ERN KS. A WRMFNT HAS PUSHED INTO THE FAR NERN FA IN CNTRL IL. APPROACH OF LEAD MID LEVEL SHORTWAVE THIS EVENING AND SFC CDFNT IMMERSING ITSELF IN AN EVER INCREASINGLY MOIST ATMOSPHERE SHOULD FINALLY LEAD TO BREAKOUT OF PCPN...ESPECIALLY LATE THIS EVENING... WITH IT REACHING ITS PEAK OVERNIGHT...WITH HI PROBABILITIES COVERING AREAS ALONG-SE FROM CNTRL MO TO CNTRL IL. ENOUGH ELEVATED INSTABILITY WILL MOVE IN WITH THIS PCPN TO WARRANT CONTINUED MENTION OF DECENT PROBS FOR TSRA...WITH CAPES OF 200-300 J/KG...MAINLY FOR AREAS ALONG-S OF I-70. COULD STILL SEE BRIEFLY A POTPOURRI OF PCPN TYPES LATE TONIGHT FOR PARTS OF NE-CNTRL MO AND W CNTRL IL BEFORE FIRST DRY PUNCH COMES IN...BUT EXPECTED BREVITY AND INTENSITY OF PCPN SHOULD BE SUCH WHERE LITTLE OR NO ACCUM WILL BE SEEN. AHEAD OF THE FRONT...TEMPS SHOULD REMAIN QUITE MILD...WITH READINGS OF 50+ BUT LOOK FOR A RAPID TEMP DROP OFF INTO THE 30S BEHIND THE FRONT... EVENTUALLY INTO THE MID-UPR 20S FOR PARTS OF NE-CNTRL MO AND W CNTRL IL. SO NOT QUITE THE SAME PUNCH AS THE LAST FRONT AND SNOW EVENT WITH OUR DROP INTO THE UPPER TEENS. FAVORED THE WARMER MOS FOR MIN TEMPS TONIGHT FOR AREAS N AND W OF STL METRO WHILE OUTRIGHT GOING ABOVE IT FOR AREAS WHERE THE FRONT WILL MAKE A VERY LATE PASSAGE. RAIN SHOULD LINGER OVER AREAS S AND E OF STL METRO PAST 12Z WHERE FROPA IS NOT EXPECTED TO OCCUR YET...WITH JUST DRIZZLE OR FLURRIES LEFTOVER ELSEWHERE DURING THE MORNING UNTIL SECOND AND FINAL DRY PUNCH PUSHES THRU WITH TRANSITION TO ANTICYCLONIC SFC FLOW. MOS TEMP TRENDS FROM TONIGHT SHOULD CONTINUE WITH MOS BLEND FAVORED FOR AREAS N AND W OF STL METRO WHILE ABOVE THE HIGHEST MOS FOR AREAS S AND E OF STL METRO DUE TO THE DIFFERENT WAYS MOS MAX/MIN TEMPS ARE CALCULATED VERSUS THE FCST. DECENT BUST POTENTIAL ON TEMPS TONIGHT AND TOMORROW DUE TO THE TIMING OF THE FRONT AND SHARP GRADIENT IT WILL CARRY WITH IT...AN HOUR OR TWO OFF ON TIMING WILL MAKE A BIG DIFFERENCE. MODELS ARE A TAD FASTER ON TRANSLATIONAL SPEED OF HI PRES AXIS TUESDAY NIGHT...AND HAVE TWEAKED MIN TEMPS UP FOR KUIN-KCOU AREAS BUT CONTINUED AOB LOWEST MOS ELSEWHERE. GFS HAS COME IN CONSIDERABLY COLDER WITH WEDNESDAY NIGHT/EARLY THURSDAY CDFNT WHILE THE NAM AND ECMWF NOT SO MUCH. FOR NOW WENT WITH A BLEND AS MOST MODELS WANT TO GIVE US A GLANCING BLOW WITH THIS AIRMASS AND NOT A DIRECT HIT. MEDIUM RANGE FOR THE WEEKEND AND EARLY NEXT WEEK STILL LOOKS IFFY ON THE DETAILS BUT BROAD PICTURE STILL LOOKS CONSISTENT...SHOWING A PROGRESSIVE FLOW TRANSITIONING TO AN APPROACHING TROF FROM THE W. THIS SHOULD INDICATE OVERALL MILD TEMPS WITH SPOTTY PCPN CHCS. THE FRIDAY EVENT STILL LOOKS THE SAME WITH LO PROBS FOR LIGHT MIXED PCPN WITH BETTER CHCS AHEAD OF THE DEEP TROF ON MONDAY. TES && .AVIATION... /1025 PM CST MON JAN 16 2012/ SFC LOW JUST E OF UIN WITH CDFNT EXTENDING SW OF LOW THROUGH COU AND SWRN MO...JUST N OF JLN. THIS SFC LOW WILL DEEPEN AS IT MOVES NEWD DRAGGING THE CDFNT SEWD THROUGH STL/SUS LATE TGT. THE SFC WIND WILL VEER AROUND TO A W-NWLY DIRECTION AFTER FROPA LATE TGT IN STL/SUS. SHOWERS AND STORMS WILL CONTINUE TO MOVE NEWD ALONG THE CDFNT LATE TGT. THE CEILING WILL CONTINUE TO LOWER AFTER FROPA DOWN TO AROUND 1000-1500 FT. MAY HAVE A BRIEF PERIOD OF SNOW IN UIN BEFORE THE PRECIPITATION SHUTS OFF LATE TGT/EARLY TUE MRNG...OTHERWISE LITTLE IF ANY WINTRY PRECIPITATION IS EXPECTED AT THE OTHER TAF SITES. THE CLOUD CEILING WILL GRADUALY RISE DURING THE DAY ON TUE AS A STRONG SFC RIDGE BUILDS SEWD INTO MO. NWLY SFC WINDS WILL BE QUITE STRONG AND GUSTY ON TUE DUE TO THE TIGHT SFC PRESSURE GRADIENT BETWEEN THIS SFC RIDGE AND THE DEEPENING SFC LOW MOVING NEWD THROUGH THE GREAT LAKES REGION. THE CLOUD CEILING SHOULD SCATTER OUT TUE EVNG. SPECIFICS FOR KSTL...SWLY SFC WINDS WILL VEER AROUND TO A W-NWLY DIRECTION BY 09-10Z TUE AFTER FROPA. SHOWERS AND STORMS WILL MOVE NEWD THROUGH STL LATE TGT. THE CEILING WILL FALL TO AROUND 1000-1500 FT AFTER FROPA. STRONG AND GUSTY NWLY SFC WINDS CAN BE EXPECTED ON TUE...DIMINISHING TUE NGT AS THE SFC RIDGE AXIS MOVES THROUGH. THE CEILING HEIGHT WILL GRADUALLY RISE DURING THE DAY ON TUE...EVENTUALLY SCATTERING OUT BY EARLY TUE EVNG. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 16, 11:59 PM CST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1159 PM CST MON JAN 16 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1159 PM CST MON JAN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE EASTWARD ACROSS PORTIONS OF CENTRAL AND EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE CAPABLE OF PRODUCING TORNADOES...DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. TILLY
In the hours before
Special weather statement, Jan 17, 12:43 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1243 AM CST TUE JAN 17 2012 ILZ098-MOZ052-060>062-170715- CALHOUN IL-FRANKLIN MO-LINCOLN MO-ST. CHARLES MO-WARREN MO- 1243 AM CST TUE JAN 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WARREN...WESTERN ST. CHARLES... LINCOLN...NORTHWESTERN FRANKLIN AND CALHOUN COUNTIES UNTIL 115 AM CST... AT 1240 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DAVIS TO 7 MILES NORTHWEST OF TRELOAR TO 6 MILES NORTH OF DRAKE...AND MOVING EAST AT 60 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WARRENTON... TROY... WRIGHT CITY... NEW HAVEN... WENTZVILLE... LAKE ST. LOUIS... O'FALLON... MOSCOW MILLS... WINFIELD... NEW MELLE... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, Jan 17, 12:51 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL LINN 38.48N 91.84W
01/17/2012 E0.70 INCH OSAGE MO TRAINED SPOTTER
&&
TILLYLocal storm report, Jan 17, 12:53 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM TSTM WND GST WARRENTON 38.82N 91.14W
01/17/2012 E50 MPH WARREN MO TRAINED SPOTTER
40 TO 50 MPH WIND GUSTS
&&
GKSLocal storm report, Jan 17, 12:55 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1255 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL WARRENTON 38.82N 91.14W
01/17/2012 E1.75 INCH WARREN MO LAW ENFORCEMENT
REPORTED BY TROOP C.
&&
TILLYLocal storm report, Jan 17, 1:11 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
111 AM CST TUE JAN 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL WENTZVILLE 38.81N 90.86W
01/17/2012 E0.50 INCH ST. CHARLES MO TRAINED SPOTTER
0110 AM TSTM WND GST WENTZVILLE 38.81N 90.86W
01/17/2012 E40 MPH ST. CHARLES MO TRAINED SPOTTER
&&
GKSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 11:59 PM CST | Severe Thunderstorm Warning | LSX | Callaway, Cole, Gasconade, Montgomery, Osage | 58 days |
| Jan 17, 12:39 AM CST | Tornado Warning | LSX | Gasconade, Osage | 36 min |
| Jan 17, 12:55 AM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 35 min |
| Jan 17, 1:23 AM CST | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 37 min |
| Jan 17, 1:39 AM CST | Tornado Warning | LSX | Franklin, Jefferson | 36 min |
| Jan 17, 1:41 AM CST | Tornado Warning | LSX | Crawford, Franklin | 34 min |
| Jan 17, 2:08 AM CST | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 37 min |
| Jan 17, 2:12 AM CST | Tornado Warning | LSX | Franklin, Jefferson, Washington | 33 min |
| Jan 17, 2:35 AM CST | Tornado Warning | LSX | Jefferson, Saint Louis | 40 min |
| Jan 17, 4:18 AM CST | Severe Thunderstorm Warning | LSX | Crawford | 27 min |
| Jan 17, 4:34 AM CST | Areal Flood Advisory | LSX | Cole, Crawford, Franklin, Gasconade, Jefferson, Saint Charles and 3 more | 60 days |
| Jan 17, 5:22 AM CST | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 38 min |
| Jan 17, 6:01 AM CST | Severe Thunderstorm Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 44 min |
| Jan 17, 6:25 AM CST | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Saint Francois | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.